# SDR 2A6R2025103074502

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N104VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0704
- Aircraft time: 7,741 hours, 23,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: L533M1014217
- Condition: Dented
- Location: Zone 100
- Part time: 7,741 hours, 23,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DAMAGE WAS DISCOVERED TO THE COCKPIT FLOOR UPPER SKIN PANEL (P/N: L533M1014217) IN THE FORM OF MULTIPLE DENTS AND DEBONDED SKIN. THE DENTED AND DEBONDED AREAS ARE REPORTED TO BE FROM 0.50” X 0.50” IN SIZE TO 4.0” X 4.0” IN SIZE. A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2025-3327A, REV A DATED 17 OCT 2025.
